Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27167
Title: A note on local convexity of the p-power Lagrangian function in nonconvex optimization
Authors: Yang, XM
Wu, ZY
Lee, HWJ 
Keywords: Lagrangian function
Local convexification
Nonconvex optimization
p-power formulation
Issue Date: 2004
Source: Indian journal of pure and applied mathematics, 2004, v. 35, no. 1, p. 57-60 How to cite?
Journal: Indian Journal of Pure and Applied Mathematics 
Abstract: In this note, we give a new proof on a main result by Li and Sun 1.
URI: http://hdl.handle.net/10397/27167
ISSN: 0019-5588
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Feb 12, 2016

Page view(s)

24
Last Week
1
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.